The mean escape time for a narrow escape problem with multiple switching gates

Type de document :
Article dans une revue
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal: A SIAM Interdisciplinary Journal, SIAM, 2011, 9 (2), pp.817-833
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00660324
Contributeur : Serena Benassù <>
Soumis le : lundi 16 janvier 2012 - 14:07:55
Dernière modification le : samedi 29 avril 2017 - 01:07:07

Identifiants

  • HAL Id : hal-00660324, version 1

Collections

INSMI | UPMC | PMA | USPC

Citation

Josselin Garnier, H. Ammari, H. Kang, H. Lee, K. Solna. The mean escape time for a narrow escape problem with multiple switching gates. Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal: A SIAM Interdisciplinary Journal, SIAM, 2011, 9 (2), pp.817-833. <hal-00660324>

Partager

Métriques

Consultations de la notice

59